MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPL TI 4.0X19; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPL TI 4.0X19; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.641
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly 7 months after the dental implant was placed in ada site 13, the implant had not achieved osseointegration in type iii bone.A temporary bridge was also placed at the same time.Clinician reports a local infection.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that nearly 7 months after the dental implant was placed in ada site 13, the implant had not achieved osseointegration in type iii bone.A temporary bridge was also placed at the same time.Clinician reports a local infection.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM TITAMAX EX IMPL TI 4.0X19
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7317370
Report Number3008261720-2018-01117
Device Sequence Number16170604
Product Code DZE
UDI-Device Identifier07898237568898
UDI-Public07898237568898
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
Report Date (Section F) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date05/07/2019
Device Catalogue Number109.641
Device Lot Number800126084
Other Device ID Number07898237568898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer02/06/2018
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPORARY BRIDGE; TEMPORARY BRIDGE; TEMPORARY BRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR